The Vol.4,2020 of IJMC is released TODAY

The Vol.4,2020 of International Journal of Mathematical Combinatorics is released Today by the Academy of Mathematical Combinatorics & Applications. In this issue, the following papers are published:

  1. Linfan MAO, Dynamic Network with E-Index Applications, International J.Math. Combin. Vol.4(2020), 1-35.

  2. Ashok Rathod, On the Order of a Meromomorphic Matrix Valued Function on Annuli, International J.Math. Combin. Vol.4(2020), 36-46.

  3. G. S. Saluja, On Some Fixed Point Theorems for Generalized phi-Weak Contraction Mappings in Partial Metric Spaces Using C-Class Function, International J.Math. Combin. Vol.4(2020), 47-65.

  4. G. E. Abo Elyazyd, H. E. Darwish and A. M. Shahin,  On a New Class of Harmonic p-Valent Functions De ned by Convolution Structure, International J.Math. Combin. Vol.4(2020), 66-79.

  5. A. M. Naji, M. I. Sowaity and N. D. Soner, The Third Leap Zagreb Index of Some Graph Operations, International J.Math. Combin. Vol.4(2020), 80-88.

  6. Harisha, Ranjini.P.S and V.Lokesha, K-Banhatti Indices for Special Graphs and Vertex Gluing Graphs, International J.Math. Combin. Vol.4(2020), 89-99.

  7. Ilojide Emmanuel, On Right Distributive Torian Algebras, International J.Math. Combin. Vol.4(2020), 100-107.

  8. Anubala Sekar and V.Ramachandran, E-Super Arithmetic Graceful Labelling of Some Special Classes of Cubic Graphs Related to Cycles, International J.Math. Combin. Vol.4(2020), 108-113.

   All papers in this issue can be download freely in the website of Academy of Mathematical Combinatorics & Applications (AMCA, USA), also with the full text of Vol.4,2020 of IJMC.